MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 12th october 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with 1180.16 table top and siemens artis pheno and ct scan devices during craniotomy.As it was stated, following use of the magnus hybrid system with angiography device, the staff needed to perform ct scan which required change in the height of the column.According to the provided information height adjustment could not be done leading to a delay in the procedure on the anesthetized patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with 1180.16 table top and siemens artis pheno and ct scan devices during craniotomy.As it was stated, following use of the magnus hybrid system with angiography device, the staff needed to perform ct scan which required change in the height of the column.According to the provided information height adjustment could not be done leading to a delay in the procedure on the anesthetized patient.Following the device evaluation, it was concluded that there was no malfunction and the issue occurred due to incorrect procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device did not fail to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, d9 device available for evaluation, h3c if other provide code - explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 12th october 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with 1180.16 table top and siemens artis pheno and ct scan devices during craniotomy.As it was stated, following use of the magnus hybrid system with angiography device, the staff needed to perform ct scan which required change in the height of the column.According to the provided information height adjustment could not be done leading to a delay in the procedure on the anesthetized patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 12th october 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with 1180.16 table top and siemens artis pheno and ct scan devices during craniotomy.As it was stated, following use of the magnus hybrid system with angiography device, the staff needed to perform ct scan which required change in the height of the column.According to the provided information height adjustment could not be done leading to a delay in the procedure on the anesthetized patient.Following the device evaluation, it was concluded that there was no malfunction and the issue occurred due to incorrect procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table.Previous d4 catalog #: 118001b2.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous d9 device available for evaluation: yes.Corrected d9 device available for evaluation: no.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: third party service inspection.Previous h4 device manufacture date: 02/01/2020.Corrected h4 device manufacture date: 01/31/2020.Previous h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem|positioning failure|1158.Corrected h6 medical device ¿ problem code: use of device problem|||1670.
 
Event or Problem Description
On 12th october 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with 1180.16 table top and siemens artis pheno and ct scan devices during craniotomy.As it was stated, following use of the magnus hybrid system with angiography device, the staff needed to perform ct scan which required change in the height of the column.According to the provided information height adjustment could not be done leading to a delay in the procedure on the anesthetized patient.Following the device evaluation, it was concluded that there was no malfunction and the issue occurred due to incorrect procedure.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17982862
Report Number8010652-2023-00114
Device Sequence Number3470605
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351(11)200131
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1180.16 TABLE TOP.SIEMENS ARTIS PHENO AND CT SCAN.
Patient SexUnknown